# SDR SWAA2019061433734

- Difficulty date: May 17, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY THRESHOLD ATTACH ANGLE CORRODED BETWEEN BS. 312 TO BS. 344, LBL 52.   R&R ANGLE PER SRM AND DWG.
